Editorial News: Stevens-Johnson Syndrome Induced by Sorafenib for Hepatocellular Carcinoma
Sorafenib is a new therapeutic agent being used in hepatocellular carcinoma, renal cell carcinoma and malignant melanoma. The most frequently seen cutaneous side effects due to sorafenib are erythema, exfoliative dermatitis, acne vulgaris and hand-foot skin reaction. Erythema multiforme, stevens-johnson syndrome are rare side effects of sorafenib. We present a 34-years-old woman with stevens-Johnson syndrome induced by sorafenib for hepatocellular carcinoma. Patients treated with sorafenib for HCC should be monitored closely with a multidisciplinary approach, and if SJS is diagnosed, these patients cannot be given sorafenib again.
For more information click here: https://scidoc.org/IJCDR-2332-2977-04-101.php
Dr. Boris NEDELCIUC,
Associate Professor, MD-PhD at Nicolae Testemitanu State University of Medicine and Pharmacy,
Chisinau, Republic of Moldova
Member of the Editorial Board of the International Journal of Clinical Dermatology & Research, USA